# SDR 2008UALA02410

- Difficulty date: April 23, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 61,930 hours, 17,850 cycles
- Engine: Pwa PW2037
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Structure
- Condition: Damaged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FOUND LT REVERSER HALF DAMAGED CONSISTENT WITH SERVICE TIP, LATCH ACCESS DOOR ALSO DAMAGED.  REPLACED THRUST REVERSER HALF.
